RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2017, Number 5, Pages 61–70 (Mi ivm9238)  

Problem with shift on parallel characteristics for Gellerstedt equation with singular coefficient

M. Mirsaburov, S. T. Chorieva

Termez State University, 43 F. Khodzhaev str., Termez, 190111 Republic of Uzbekistan

Abstract: We study correctness for a problem with an analog of Frankl condition on a degeneration line segment and dislocation conditions on parallel characteristics for a singular coefficient Gellerstedt equation. With the help of maximum principle we prove uniqueness of a solution to the problem and with the method of integral equations we prove the existence of a solution to the problem.

Keywords: shift condition, parallel characteristics, analog of Frankl condition, isolated singularities of first order, Wiener–Hopf equation, index.

Full text: PDF file (213 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2017, 61:5, 52–60

Bibliographic databases:

UDC: 517.956
Received: 22.10.2015

Citation: M. Mirsaburov, S. T. Chorieva, “Problem with shift on parallel characteristics for Gellerstedt equation with singular coefficient”, Izv. Vyssh. Uchebn. Zaved. Mat., 2017, no. 5, 61–70; Russian Math. (Iz. VUZ), 61:5 (2017), 52–60

Citation in format AMSBIB
\Bibitem{MirCho17}
\by M.~Mirsaburov, S.~T.~Chorieva
\paper Problem with shift on parallel characteristics for Gellerstedt equation with singular coefficient
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2017
\issue 5
\pages 61--70
\mathnet{http://mi.mathnet.ru/ivm9238}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2017
\vol 61
\issue 5
\pages 52--60
\crossref{https://doi.org/10.3103/S1066369X17050073}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000408843700007}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85018381287}


Linking options:
  • http://mi.mathnet.ru/eng/ivm9238
  • http://mi.mathnet.ru/eng/ivm/y2017/i5/p61

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:54
    Full text:9
    References:8
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020